Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

179 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

What are the reasons for having white color with bit of blood in stool after having anal sex?

Hi my is Angi. So I went to the bathroom and I notice my feces was weird looking. It was white at the very tip and with a bit of blood. I've had anal sex probably 2 weeks before this happened but I've also done this before and nothing was abnormal. Im just wondering what it could possibly be. Im too embarrassed to go to a doctor.
I hope to hear back from you. Thanks.
Mon, 13 Jan 2014
Report Abuse
Question is related to
Diseases and Conditions ,   ,  
Drug/Medication ,   ,  
Medical Topics
General & Family Physician 's  Response
Hi, welcome to Health care magic forum.
As you describe it appears to be the amoebic dysentry, a protozoal infection. It may not be due to the anal sex, in that case there will be pain, and spotting.
I advise you to consult a physician for diagnosis and treatment.
I usually prescribe to my patient with such symptoms ofloxacin, ornidazole, and ranitidine.
Wishing for a quick and complete recovery.
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Hi dr, About a couple of months ago I have had anal sex with a guy whose penis was really big. It wasn t painful when we were having sex but after the sex was over I was bleeding alittle, I also noticed alittle lump outside my anus, but it went away the next day. Few days after my anus started feeling weird. It s now harder for me to have a bowel movement, and when I do it so hard to come out, I usually strain a lot, also there s blood on the toilet paper and my poop has a weird yellow discharge type of color in it. I don t know what it is. I also notice my anus is very tender or tight and it doesn t open up usually like it did even when I try pushing out.

doctor1 MD

Hi, I had anal sex with my boyfriend earlier around 6:30 pm. He only entered once before I asked him to stop. After I had pain but then it was just an uncomfortable feeling for a while. When I returned home around 7:30, I went to the bathroom, having the urge to make a bowel movement. When I looked in the toilet I seen what appeared to be a nice amount of blood, mixed with the water and my bowel movement. Should I be very concerned?

doctor1 MD

Hi I had anal cancer last year and it was right up against the vaganil wall , so i had radiation and kimo, I got healed and now a year later last week after I had sex with my husband , I bleed a little from my anus , and today two weeks later after I had sex with my husband , i saw bright red blood in some of my poop it was bright red both times and I have scar tissue and I was constipated , should I bee worried , and should I see my surgen or my kimo doctor who also is a blood doctor , thank you for your answer and for being there God bless you

Recent questions on  Ofloxacin

doctor1 MD

hi doctor pls help me i had my last period on december 14 but now its january 17 still i dont have it yet.me and my bf fooled around on january 3 but there was no penetration he just touched mine Im still a Virgin ,he didnt inserted his fingers on mine he just touched it.I also took some medications because of my UTI ofloxacin and rowatinex. :(( could it be possibly that im pregnant?? plss help me

doctor1 MD

I have been taking Levaquin (Levofloxacin) for 9 days. I did not take one yesterday, or today. I am feeling pretty lightheaded, dizzy, and have had one flush (you know like an anxiety kind of flush through your body). I see these are sides effects of taking this medication, but was wonderingif they are also side effects of coming off of it? I have not taken a pill in about 48hrs,

doctor1 MD

My 5 year old son started having stomach cramps a month back with constipation and later followed by loose, watery stools . We consulted doctor1 insisted for ultra sound scan of stomach & prescribed Ofloxacin syrup for 3 days . Ultra sound scan said Multiple subcentimeter lymph nodal enlargement noted within mesentery . Doctor1 reviewed and said nothing to worry about this and no treatment for this and it will subside once infection goes off. After the treatment loose motions stopped but little stomach pain here and then with bloating continued. After a week, boy had some chocolates and little spicy food resulting in loose, watery stools and stomach cramps again. Doctor1 reviewed and prescribed ofloxacin metronidazole thinking its diarrhea. After giving it or 3 days, symptoms didn t reduce and vomiting started as well. We changed doctor & doctor2 reviewed and prescribed Ziprax 100 mg ( cefixime ) along with Domstal and ORS. We got Stool test report and it was normal with 2-5 puss cells. We also gave for stool culture and that report showed no culture. After reviewing the reports doctor said stop antibiotics (3 days over anyway) and with ORS he will be normal in few days. Now, from couple of days, vomiting sensation stopped but he is not able to digest all the food he used to take. Stomach cramps has reduced but not stopped. Bloating is still there but reduced. Still having greenish loose hard and then watery stools once or twice in a day. He is able to take light /soft food and we are giving it frequently with ORS. We are not able to understand why he is not becoming normal , its been a month already and we are worried a lot. Please help us with your suggestion. You can write to me at YYYY@YYYY Thanks, Prithvi

doctor1 MD

Hi, I have been suffering from erosive gastritis for 2 years now. My attacks sometime lasts for hours and I get my attack almost everyday. Antacids don t seem to take effect most of the times. I sweat alot and cannot speak when I get my attack. I have done a number of test from endoscopy, blood test to heterophile antibody test, which all came back negative. They just say that I have a few ersoions in my stomache. I have taken all sorts of medications from esomoprezole for almost a year, to ranitidine , pylokit. I am taking vitcofol injection (10 shots), sanofide, emanzen, rabeprazole , zenpride, ofloxacin at the moment but It doesn t seem to help. My right breast (rib cage) hurts first and the pain spread around back. I asked the doctors why right breast hurts but they say it is not related to my erosive gastritis, but whenever I get the attack, my right breast hurts the most. I had my gal bladder removed a few years ago.

doctor1 MD

I put Vision in my eyes yesterday and they started stinging and running and my vision has been blurred and foggy ever since. What do I do? I have XXXX as my primary and I am in New York where there is no XXXX. Was hoping there are some drops I can...

doctor1 MD

I have been leaking a clear liquid from my rectum

doctor1 MD

My son an some kind of infection called Epididymitis . He has taken Ofloxacin which did not rid him of the infection. He does not have health insurance. Is their an cheaper alternative drug available to treat that infection? The Ofloxacin cost...